Ibuprofen 200 mg tablets (Analgesic, Anti-inflammatory)

Product No. #05195PA

Ibuprofen (comparable to Advil) is a nonsteroidal anti-inflammatory that helps relieve minor aches and pains, and temporarily reduces fever. Individual packets include two 200mg ibuprofen tablets.

Sold as package of 6 or box of 250 packets.

Read More

$1.45 - $37.50
Select Model:
Add to Wishlist
This product cannot be shipped outside the United States (except APO/FPO addresses).

Description

Description

Active Ingredient: Ibuprofen (nonsteroidal anti-inflammatory), 200mg

Uses:

  • Headache
  • Muscular aches
  • Backache
  • Minor arthritis pain
  • Common cold
  • Toothache
  • Menstrual cramps
  • Temporarily reduces fever

Contents

Contents

Box of 250 packets (05195)
OR
Package of 6 packets (801498)

2 tablets per packet
Each tablet contains 200 mg ibuprofen

Reviews

Reviews

There are no reviews yet. Be first to Write a Review (requires login).